Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does severe itching on the back indicate?

I am experiencing severe itching of my back, and using a back scratcher feels so good, I don t want to stop. My wife said it looks like I have a rash on my back, and she noticed what looks like a bruise on my lower left side of my back although I don t remember hitting it, and it is not sore. The only medication I take is 10mg of Norvasc which I started about 2 months ago, and was switched from 160mg of Diovan to Norvasc two months ago for high blood pressure. I m thinking it could be from the Norvasc. My doctor switched me because of swelling of my tongue and jaw while using Diovan.
Fri, 30 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Ace inhibitors may can cause itching all over body and also they can cause cough. So, other possibilities like skin infection, or fungal infection or eczema et cetera.

Until examination is done, it is difficult to say what it is. Please consult your doctor, he/she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am having a lot of itching on my head and my back. I rub moisturizing cream on twice a day without any result. I m suspecting its coming from one...